# SDR SWIA2020030348952

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH MLG WELL BATT RIB AT APPROXIMATELY WS53.00 LH POSSIBLE CRACK UPPER SMALL ANGLE ON FWD SIDE (MARKED)    (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED DAMAGED ANGLE AT APPROXIMATELY LH WS53.00 REF DWG AND CRJ200 SRM.  COMPLIED WITH TASK CARD.
